Multi-continued fraction algorithm on multi-formal Laurent series

Volume 122 / 2006

Zongduo Dai, Kunpeng Wang, Dingfeng Ye Acta Arithmetica 122 (2006), 1-16 MSC: 11A55, 11B37, 11J70, 11T71. DOI: 10.4064/aa122-1-1

Authors

  • Zongduo DaiState Key Laboratory of Information Security
    Graduate School of Chinese Academy of Science
    Beijing, 100039, P.R. China
    e-mail
  • Kunpeng WangState Key Laboratory of Information Security
    Graduate School of Chinese Academy of Science
    Beijing, 100039, P.R. China
    e-mail
  • Dingfeng YeState Key Laboratory of Information Security
    Graduate School of Chinese Academy of Science
    Beijing, 100039, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image